# SDR SWAA2022101046562

- Difficulty date: September 22, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 52,234 hours, 31,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BODY FAIRING SUPPORT ANGLE LOCATED AT BS 500D LT SIDE AT LOWER FUSELAGE 2022-467011 / [01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED AT BS 500D LT SIDE AT LOWER FUSELAGE BODY FAIRING IAW B737-700 SRM 51-40-02 AND DWG# 116A3010; SHEET: 3; REV: - AND DWG# 116A3010; SHEET: 7; REV: B. SEE INDIVIDUAL SIGNS-OFF BELOW;[02] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED AT BS 500D LT SIDE AT LOWER FUSELAGE BODY FAIRING IAW B737-700 SRM 51-40-02 AND DWG# 116A3010; SHEET: 3; REV: - AND DWG# 116A3010; SHEET: 7; REV: B.  SEE INDIVIDUAL SIGNS-OFF BELOW
